It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-21-2002, 05:29 AM   #1
Newbie
 
Join Date: Jun 2002
Location: Seattle, Washington
Posts: 9
pejohnson HB User
Smile Things are moving along slowly

Medical this; medical that! MEDICAL, MEDICAL, MEDICAL!!! I know this is a part of my life and I feel that I can coupe with what I have but I really don't think I can coupe with this medication.
Depakote has had nothing but a bad effect on me and I wish I could get answers why. I've been on the medication for a year now and its still causing me tiredness. I constantly want to sleep when ever I'm on my medication.
I know that I'll have better options when I get back out into civilian life, but unfortunately its going to have to make due for the time being.
HOW LONG DO PEOPLE USUALLY HAVE TO STAY ON ANTI-EPILEPTIC MEDICATION? I know its probably an unanswerable question but its worth a shot.
On a good note my medical board should be starting up in October which I can't wait for. I know in time things will work out I just have to give it time. I made the decision to not let this eat at me everyday, put a smile on my face and enjoy my time here. Thanks to anyone listening. Enjoy your day.
__________________
Paul E. Johnson III

 
Sponsors Lightbulb
   
Old 08-21-2002, 05:50 AM   #2
Junior Member
 
Join Date: Aug 2002
Location: england,bristol
Posts: 30
lulabell HB User
Talking

Hi there.

I am new here, but I saw your message and thought I would share my experience too. I have had Epliepsy for five years. I am on Lamictal, tegretol, keppra, topimax and frisium. A nice cocktail huh??. I sleep all the time, If I let myself I could sleep all day and night. The problem is you never feel refreshed do you?, because it is drug induced sleep so you constantly feel slugish and heavy headed. I hope you are soon able to come through the other side of this and start living again!. I will join in asap!.

Lulu

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Beginning signs (painful eye movement + other things)?? Mama2Peanuts Multiple Sclerosis 9 05-18-2010 07:21 PM
Brain fog, dizziness, fullness in ears, pressure behind eyes, things moving: Baseline krahon Brain Tumors 152 05-07-2010 07:43 PM
Shes Moving................What Should I do? Dang12 Relationship Health 2 09-10-2008 04:40 PM
Feeling a little discouraged, but things are moving along pinkie1 Infertility 7 02-12-2008 01:03 PM
Things are really moving!! TryN2BMommy Infertility 55 01-25-2008 09:15 AM




« Lamotrigine | help »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!